# SDR SWAA2022011353823

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. ; / [01] REMOVED DAMAGED ATTACHESD ANGLE IAW SRM 57-10-10-2R-5 STEP 4 B.; [19] REPAIRED R/H PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IAW B737 SRM 57-10-10-2R-5; [20] VERIFIED ITEMS 18 AND 19.; [21] AUDIT C/W
